Treffer 1 - 20 von 150 für Suche: 'Serge Lang', Suchdauer: 0.15s
Kein Bild verfügbar
von Lang, Serge in Science Vol. 155, No. 3764 (1967), p. 773-774
...1720223 1720223 ger GBVCP eng Lang, Serge Bureau of the Budget Cost Sharing and Effort Reports...
Online-Artikel
Zu den Favoriten
    Kein Bild verfügbar
    von Lang, Serge in American journal of mathematics Vol. 79, No. 4 (1957), p. 761-777
    ...10.2307/2372433 doi 2372433 2372433 ger GBVCP eng Lang, Serge Divisors and Endomorphisms on an...
    Online-Artikel
    Zu den Favoriten
      Kein Bild verfügbar
      von Lang, Serge in American journal of mathematics Vol. 80, No. 2 (1958), p. 431-440
      ...10.2307/2372793 doi 2372793 2372793 ger GBVCP eng Lang, Serge Reciprocity and Correspondences...
      Online-Artikel
      Zu den Favoriten
        Kein Bild verfügbar
        von Lang, Serge in American journal of mathematics Vol. 76, No. 4 (1954), p. 819-827
        ...10.2307/2372655 doi 2372655 2372655 ger GBVCP eng Lang, Serge Number of Points of Varieties in...
        Online-Artikel
        Zu den Favoriten
          Kein Bild verfügbar
          von Lang, Serge in Annals of mathematics Vol. 57, No. 2 (1953), p. 378-391
          ...10.2307/1969865 doi 1969865 1969865 ger GBVCP eng Lang, Serge The Theory of Real Places...
          Online-Artikel
          Zu den Favoriten
            Kein Bild verfügbar
            von Lang, Serge in Science Vol. 158, No. 3806 (1967), p. 1268-1269
            ...1722717 1722717 ger GBVCP eng Lang, Serge A Revolt against Time and Effort Reports Elektronische...
            Online-Artikel
            Zu den Favoriten
              Kein Bild verfügbar
              von Lang, Serge in Annals of mathematics Vol. 64, No. 2 (1956), p. 285-325
              ...10.2307/1969975 doi 1969975 1969975 ger GBVCP eng Lang, Serge Unramified Class Field Theory Over...
              Online-Artikel
              Zu den Favoriten
                Kein Bild verfügbar
                von Lang, Serge in American journal of mathematics Vol. 87, No. 2 (1965), p. 481-487
                ...10.2307/2373015 doi 2373015 2373015 ger GBVCP eng Lang, Serge Asymptotic Approximations to...
                Online-Artikel
                Zu den Favoriten
                  Kein Bild verfügbar
                  von Lang, Serge in American journal of mathematics Vol. 95, No. 1 (1973), p. 165-173
                  ...10.2307/2373649 doi 2373649 2373649 ger GBVCP eng Lang, Serge Frobenius Automorphisms of Modular...
                  Online-Artikel
                  Zu den Favoriten
                    Kein Bild verfügbar
                    von Lang, Serge in American journal of mathematics Vol. 80, No. 3 (1958), p. 659-684
                    ...10.2307/2372778 doi 2372778 2372778 ger GBVCP eng Lang, Serge Principal Homogeneous Spaces Over...
                    Online-Artikel
                    Zu den Favoriten
                      Kein Bild verfügbar
                      von Lang, Serge in Annals of mathematics Vol. 64, No. 2 (1956), p. 326-327
                      ...10.2307/1969976 doi 1969976 1969976 ger GBVCP eng Lang, Serge On the Lefschetz Principle...
                      Online-Artikel
                      Zu den Favoriten
                        Kein Bild verfügbar
                        von Lang, Serge in Annals of mathematics Vol. 55, No. 2 (1952), p. 373-390
                        ...10.2307/1969785 doi 1969785 1969785 ger GBVCP eng Lang, Serge On Quasi Algebraic Closure...
                        Online-Artikel
                        Zu den Favoriten
                          Kein Bild verfügbar
                          von Lang, Serge in Science Vol. 207, No. 4436 (1980), p. 1148-1151
                          ...1683307 1683307 ger GBVCP eng Lang, Serge Time and Effort Reporting: Déjà Vu? Elektronische...
                          Online-Artikel
                          Zu den Favoriten
                            Kein Bild verfügbar
                            von Lang, Serge in Proceedings of the National Academy of Sciences of the United States of America Vol. 42, No. 7 (1956), p. 422-424
                            ...89698 89698 ger GBVCP eng Lang, Serge L-Series of a Covering Elektronische Ressource Online...
                            Online-Artikel
                            Zu den Favoriten
                              Kein Bild verfügbar
                              von Lang, Serge in Proceedings of the American Mathematical Society Vol. 3, No. 3 (1952), p. 407-410
                              ...10.2307/2031893 doi 2031893 2031893 ger GBVCP eng Lang, Serge Hilbert's Nullstellensatz in Infinite...
                              Online-Artikel
                              Zu den Favoriten
                                Kein Bild verfügbar
                                von Lang, Serge in American journal of mathematics Vol. 94, No. 3 (1972), p. 861-874
                                ...10.2307/2373762 doi 2373762 2373762 ger GBVCP eng Lang, Serge Isogenous Generic Elliptic Curves...
                                Online-Artikel
                                Zu den Favoriten
                                  Kein Bild verfügbar
                                  von Lang, Serge in American journal of mathematics Vol. 87, No. 2 (1965), p. 488-496
                                  ...10.2307/2373016 doi 2373016 2373016 ger GBVCP eng Lang, Serge Asymptotic Approximations to...
                                  Online-Artikel
                                  Zu den Favoriten
                                    Kein Bild verfügbar
                                    von Lang, Serge in Proceedings of the American Mathematical Society Vol. 3, No. 4 (1952), p. 621-624
                                    ...10.2307/2032598 doi 2032598 2032598 ger GBVCP eng Lang, Serge On Chevalley's Proof of Luroth...
                                    Online-Artikel
                                    Zu den Favoriten
                                      Kein Bild verfügbar
                                      von Lang, Serge in Proceedings of the National Academy of Sciences of the United States of America Vol. 55, No. 1 (1966), p. 31-34
                                      ...57416 57416 ger GBVCP eng Lang, Serge Asymptotic Diophantine Approximations Elektronische Ressource...
                                      Online-Artikel
                                      Zu den Favoriten
                                        Kein Bild verfügbar
                                        von Lang, Serge in American journal of mathematics Vol. 97, No. 1 (1975), p. 124-132
                                        ...10.2307/2373663 doi 2373663 2373663 ger GBVCP eng Lang, Serge Division Points of Elliptic Curves...
                                        Online-Artikel
                                        Zu den Favoriten
                                          Privacy Notice Ask a Librarian New Acquisitions